Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 12 found articles
 
 
  On Index Divisors and Monogenity of Certain Octic Number Fields Defined by x8 + ax3 + b
 
 
Title: On Index Divisors and Monogenity of Certain Octic Number Fields Defined by x8 + ax3 + b
Author: Kchit, Omar
Appeared in: Ukrainian mathematical journal
Paging: Volume 76 () nr. 7 pages 1122-1143
Year: 2024-11-30
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands